# SDR FDEA201006252179

- Difficulty date: June 25, 2010
- Submitted: July 15, 2010
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 70,955 hours, 24,070 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: AGA320145
- Condition: Punctured
- Location: Bs 1881
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT FLOOR PANEL AT STA 1881, LBL 15 IS   PUNCTURED.  FABRICATED NEW MAIN CARGO FLOOR PANEL IAW SRZ25-005   REV.H, INSTALLED FLOORBOARD IAW 53-21-08-2, APPLIED HOT MELT IAW MM 53-21-08-2 PG.4 STEP A 4,5. INSTALLED PLACARD IAW DWG. 81680 REV. E SH.4.
